# SDR ZW0A0207202

- Difficulty date: July 12, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 57,845 hours, 30,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Overheated
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE RT AIR CONDITIONING PACK OVERHEATED AND CAUSED SMOKE IN THE MAIN CABIN.  SHUT DOWN THE RIGHT PACK.  DEFERRED CORRECTIONS TO RT PACK PER MEL.  THE AIR CYCLE MACHINE OIL QUANTITY WAS VERY LOW AND THE ACM WAS COVERED WITH OIL.  THE ACM WAS REPLACED.  CHECK-C 4-27-01 MCI.  --CLOSED--
